Volume 10, 2004, Number 1

Volume 10 ▶ Number 1 ▷ Number 2Number 3Number 4


The row structure of squares in modular rings
Original research paper. Pages 1—11
J. Leyendekkers and A. Shannon
Full paper (PDF, 159 Kb) | Abstract

The structure of Fibonacci numbers in modular rings
Original research paper. Pages 12—23
J. Leyendekkers and A. Shannon
Full paper (PDF, 130 Kb) | Abstract

On a new formula for the N-th prime number
Original research paper. Page 24
Krassimir T. Atanassov
Full paper (PDF, 397 Kb) | Abstract


Volume 10 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.